Weak limits of the measures of maximal entropy for Orthogonal polynomials

Research output: Contribution to journalJournal articlepeer-review


In this paper we study the sequence of orthonormal polynomials {Pn(μ;z)} defined by a Borel probability measure μ with non-polar compact support S(μ)⊂C. For each n ≥ 2 let ωn denote the unique measure of maximal entropy for Pn(μ;z). We prove that the sequence {ωn}n is pre-compact for the weak-* topology and that for any weak-* limit ν of a convergent sub-sequence {ωnk}, the support S(ν) is contained in the filled-in or polynomial-convex hull of the support S(μ) for μ. And for n-th root regular measures μ the full sequence {ωn}n converges weak-* to the equilibrium measure ω on S(μ).
Translated title of the contributionOm svage grænser af målene med maksimal entropi for orthogonale polynomier
Original languageEnglish
JournalPotential Analysis
Issue number2
Pages (from-to)219-225
Number of pages7
Publication statusPublished - Feb 2021

Bibliographical note

Important note from the Publisher regarding te attached version of the article: “This is a post-peer-review, pre-copyedit version of an article published in Potential Analysis. The final authenticated version is available online at: http://dx.doi.org/10.1007/s11118-019-09824-5”.


  • Green’s function - Equilibriums measure
  • Julia set
  • Orthogonal polynomials

Cite this